I have had some vertigo for about two months now. when I saw my neurologist he ordered and mri of the brain but said I may need to see an ear nose and throat doctor. I have not heard anything about my mri so I took for granted it was ok. I started to take some Sudafed and this seem to help but I get a headache sometimes also. is it harmful to take the Sudafed just to see if this might clear it up. I also tried some over the counter meclizine which helped a little but not as much as the Sudafed. any thoughts would really help.
Hi, pseudoephedrine is a nasal decongestant and helps in the better functioning of Eustachian tube (ET) also. ET dysfunction can be cause of vertigo and restoration of ET function may help in such vertigo. But pseudoephedrine should be taken under supervision and is not used in cardiac patients. Hypertensive patients also should be cautious. Headache if you are having post pseudoephedrine use, you should be monitored for hypertension. Regards